Commentary

Sebba, Mark (2020) Commentary. International Journal of Multilingualism, 17 (3). pp. 404-410. ISSN 1479-0718

[img]
Text (Sebba commentary final)
Sebba_commentary_final.pdf - Accepted Version
Restricted to Repository staff only until 26 November 2021.
Available under License Creative Commons Attribution-NonCommercial.

Download (137kB)
Item Type:
Journal Article
Journal or Publication Title:
International Journal of Multilingualism
Additional Information:
This is an Accepted Manuscript of an article published by Taylor & Francis in International Journal of Multilingualism on 26/05/2021 available online: https://www.tandfonline.com/doi/abs/10.1080/14790718.2020.1766052
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3300/3310
Subjects:
ID Code:
153902
Deposited By:
Deposited On:
21 Apr 2021 09:25
Refereed?:
Yes
Published?:
Published
Last Modified:
13 Jul 2021 04:47